# SDR FDEA200909283412

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N535544
- Condition: Cracked
- Location: Zone 100
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BILGE AREA, STA. 680 - 700, RBL 3, WL 148.5, WEB INTERCOSTAL LWR LEG HAVE CORROSION.  DOT NR 102-026.  NOTE: AFTER REMOVAL FOUND TO BE CRACKED AT 3 FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.   REMOVED ANGLES SUPPORTS FOR ACCESS AND INTERCOSTAL IAW SRM 51-40-02. ROUTED   TO   FABSHOP INTERCOSTAL. RECEIVED FROM FAB SHOP INTERCOSTAL TRAVELER #: T9/805255.   LOCATED AND DRILLED INTERCOSTAL IAW SRM 51-40-05. TREATED AND PRIMED   INTERCOSTAL   IAW SRM 51-20-01. INSTALLED ANGLES SUPPORTS REMOVED FOR ACCESS AND INTERCOSTAL   IAW SRM 51-40-02.
